# SDR AALA2019120429015

- Difficulty date: December 1, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 75,261 hours, 29,108 cycles
- Engine: Iae V2527A5
- Engine time: 55,076 hours, 23,938 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38627753
- Part serial: R614C
- Condition: Leaking
- Location: Apu
- Part time: 8,175 hours, 3,437 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DIRTY SOCK ODOR THROUGHOUT CABIN DURING DESCENT IN VISIBLE MOISTURE. NO PASSENGER OR CREW ISSUES. MAINTENANCE COMPLETED SOF EVENT IAW JOB CARD 26L00021001, APU FOUND TO BE THE SOURCE OF ODOR. FOUND EVIDENCE OF OIL LEAK FROM OIL COOLER & OR COOLING FAN ASSEMBLY. OIL RESIDUE IN DUCT BETWEEN THEM. SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU FAN OIL COOLER IAW AMM 49-52-51. OPS AND LEAKS CHECK GOOD. (CLOSED)
